On the problem of the relation between the classes $\mathscr{P}$ and $\mathscr{NP}$
Doklady Akademii Nauk, Tome 284 (1985) no. 3, pp. 560-563
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_284_3_a10,
author = {L. I. Tyagunov},
title = {On the problem of the relation between the classes $\mathscr{P}$ and $\mathscr{NP}$},
journal = {Doklady Akademii Nauk},
pages = {560--563},
year = {1985},
volume = {284},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_284_3_a10/}
}
L. I. Tyagunov. On the problem of the relation between the classes $\mathscr{P}$ and $\mathscr{NP}$. Doklady Akademii Nauk, Tome 284 (1985) no. 3, pp. 560-563. http://geodesic.mathdoc.fr/item/DAN_1985_284_3_a10/